Jun 4, 2000
I was wondering if pills like tylenol 3 and tylenol 1 can weaken the immune system and help to lead to opportunistic infections??? Do these drugs if taken in large doses...like someone addicted to them...cause harm to the immune system? I know already what they can do to the liver thank you very much for your time.
Response from Dr. Feinberg
Tylenol #3 and similar drugs do not weaken the immune system nor lead to OIs.
- Does Psoriasis Mean I Have Hiv?
- Sinus Infection Could I Have Acute HIV Infection
- Coated Tongue After Licking Vagina Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Loose Stool After Swallowing Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.